JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SHORT PROOF OF AN IDENTITY FOR CUBIC PARTITION FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A SHORT PROOF OF AN IDENTITY FOR CUBIC PARTITION FUNCTION
Xiong, Xinhua;
  PDF(new window)
 Abstract
In this note, we will give a short proof of an identity for cubic partition function.
 Keywords
q-series identities;modular functions;cubic partition;
 Language
English
 Cited by
 References
1.
H.-C. Chan, Ramanujan's cubic continued fraction and an analog of his \most beautiful identity", Int. J. Number Theory 6 (2010), no. 3, 673-680. crossref(new window)

2.
H.-C. Chan, Ramanujan's cubic continued fraction and Ramanujan type congruences for a ceratin partition function, Int. J. Number Theory, 6 (2010), no. 4, 819-834. crossref(new window)

3.
H.-C. Chan, A new proof of two identities involving Ramanujan's cubic continued fraction, Ramanujan J. 21 (2010), no. 2, 173-180. crossref(new window)

4.
B. Gordon and K. Hughies, Ramanujan congruence for q(n), Analytic number theory (Philadelphia, Pa., 1980), pp. 333-359, Lecture Notes in Math., 899, Springer, Berlin-New York, 1981. crossref(new window)

5.
B. Kim, A crank analog on a certain kind of partition function arising from the cubic continued fraction, preprint, 2008.

6.
G. Ligozat, Courbes modulaires de genre 1, Memoires de la Societe Mathematique de France 43 (1975), 5-80.

7.
M. Newman, Constructions and applications of a class of modular functions II, Proc. London Math. Soc. (3) 9 (1959), 373-381. crossref(new window)

8.
G. N.Watson, Beweis von Ramanujans Vermutungen uber Zerfallungsanzahlen, J. Reine und Angew. Math. 179 (1938), 97-128.

9.
X. H. Xiong, Cubic partition modulo powers of 5, arXiv:math.NT/1004.4737.